# SDR 99ZZZX24

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Gear
- Part number: 8210393A
- Condition: Broken
- Location: Propeller Gov
- Component: Woodward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT TEAR DOWN INSPECTION, FOUND IDLER GEAR FLOATING FREE IN GEAR POCKET.  FOUND IDLER STUB BROKEN OFF AND EXTENSION DAMAGE TO GEAR POCKET.  METAL FROM GEAR POCKET WAS INTRODUCED INTO ENGINE OIL SYSTEM.  IT IS SUSPECTED THAT DAMAGE WAS CAUSED BY LACK OF LUBRICATION OR PREVIOUS METAL CONTAMINATION.
